Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Involutions fixing products of circles


Author: R. E. Stong
Journal: Proc. Amer. Math. Soc. 119 (1993), 1005-1008
MSC: Primary 57R85
DOI: https://doi.org/10.1090/S0002-9939-1993-1169050-0
MathSciNet review: 1169050
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper determines the possible equivariant bordism classes of involutions having fixed set a union of products of circles.


References [Enhancements On Off] (What's this?)

  • [1] J. F. Adams, On the non-existence of elements of Hopf invariant one, Ann. of Math. (2) 72 (1960), 20-104. MR 0141119 (25:4530)
  • [2] P. E. Conner and E. E. Floyd, Differentiable periodic maps, Springer, Berlin, 1964. MR 0176478 (31:750)
  • [3] Wen-Tsün Wu, Les i-carrés dans une variété grassmannienne, C. R. Acad. Sci. Paris Sér. I Math. 230 (1950), 918-920. MR 0035993 (12:42g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R85

Retrieve articles in all journals with MSC: 57R85


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1169050-0
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society